Potential Analysis

, Volume 51, Issue 1, pp 101–125 | Cite as

Limit Theorems for Stochastic Variational Inequalities with Non-Lipschitz Coefficients

  • Jiagang Ren
  • Qun Shi
  • Jing WuEmail author


We establish various limit theorems for one-dimensional stochastic variational inequalities with Yamada-Watanabe type conditions on the coefficients, including, the construction of the solution through the Euler scheme, the convergence of the Yosida approximation and stability of the solution. Besides, convergence rates are presented for these two approximations when the coefficients are only Hölder continuous.


Stochastic variational inequality One-dimensional Euler scheme Pathwise uniqueness Yosida approximation Stability Hölder continuous Rate 

Mathematics Subject Classification (2010)

60H10 60F15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



All the authors are grateful to the referees for reading the manuscript carefully and giving valuable comments. This work is supported by NSFC (No.11471340 and No. 11671408) and Pearl River Nova Program of Guangzhou (201710010045).


  1. 1.
    Asiminoaei, I., Răşcanu, A.: Approximation and simulation of stochastic variational inequalities–splitting up method. Numer. Funct. Anal. Optim. 18(3-4), 251–282 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bihari, I.: A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations. Acta. Math. Acad. Sci. Hungar. 7, 81–94 (1956)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brezis, H.: Opérateurs monotones et semi-groups de contractions dans les espaces de Hilbert. NorthHolland, Amsterdam (1973)zbMATHGoogle Scholar
  4. 4.
    Cépa, E.: Equations différentielles stochastiques multivoques. Séminaire de Probabilités, XXIX, 86-107, Lecture Notes in Math., vol. 1613. Springer, Berlin (1995)Google Scholar
  5. 5.
    Cépa, E.: Problème de Skorohod multivoque. Ann. Probab. 26(2), 500–532 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cohen, S.N., Elliott, R.J.: Stochastic calculus and applications. 2nd edn. Probability and its Applications (New York). Springer, New York (2015)CrossRefGoogle Scholar
  7. 7.
    Gyöngy, I., Rásonyi, M.: A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients. Stoch. Proc. Appl. 121, 2189–2200 (2011)CrossRefzbMATHGoogle Scholar
  8. 8.
    Gyöngy, I., Krylov, N.: On the rate of convergence of splitting-up approximations for SPDEs. In: Progress in Probability, vol.56, Birkhäuser Verlag, pp. 301–321 (2003)Google Scholar
  9. 9.
    Hiriart-Urruty, J.-B., Lemaréchal, C.: Fundamentals of Convex Analysis, Grund. Text Ed. Springer, Berlin-Heidelberg (2001)CrossRefzbMATHGoogle Scholar
  10. 10.
    Le Gall, J.-F.: Applications du temps local aux équations différentielles stochastiques unidimensionnelles. Sém. Prob., XVII, Lecture Notes in Math., vol. 986, pp 15–31. Springer, Berlin (1983)Google Scholar
  11. 11.
    Revuz, D., Yor, M.: Continuous martingales and Brownian motion. 3rd edition. Grundlehren der Mathematischen Wissenschaften, vol. 293. Springer-Verlag, Berlin (1999)CrossRefGoogle Scholar
  12. 12.
    Słomiński, L.: Euler’s approximations of solutions of SDEs with reflecting boundary. Stochastic Process. Appl. 94(2), 317–337 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Wu, J.: On existence of solutions of multivalued stochastic differential equations with discontinuous coefficients. Stochastics 86(2), 234–256 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Yamada, T.: Sur une construction des solutions déquations différentielles stochastiques dans le cas non-lipschitzien. Séminaire de Probabilités, XII, pp. 114-131, Lecture Notes in Math, vol. 649. Springer, Berlin (1978)Google Scholar
  15. 15.
    Yamada, T., Watanabe, S.: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155–167 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Zălinescu, A.: Weak solutions and optimal control for multivalued stochastic differential equations. NoDEA Nonlinear Differ. Equ. Appl. 15(4–5), 511–533 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of MathematicsSun Yat-sen UniversityGuangzhouPeople’s Republic of China

Personalised recommendations